+ Reply to Thread
Page 3 of 3 FirstFirst 1 2 3
Results 21 to 28 of 28

Thread: What do you think caused these symptoms...

  1. #21
    Urs or Nounours teddy2005 will become famous soon enough teddy2005 will become famous soon enough teddy2005 will become famous soon enough teddy2005's Avatar
    Join Date
    Oct 2005
    Location
    Switzerland
    Posts
    298
    rEvo III mccr

    MKVI

    Re: What do you think caused these symptoms...

    Agree with you as to the long delay, which sounds weird but have already seen reports of symptoms appearing within a couple of hours after the dive and not only during said dive.

  2. #22
    Wrecked wrecked is on a distinguished road wrecked is on a distinguished road wrecked's Avatar
    Join Date
    May 2005
    Location
    Melbourne, Australia
    Posts
    193
    rEvoIIIStd

    KISS, rEvoIII

    Re: What do you think caused these symptoms...

    Cease Steramine use immediately(it is a cleaning agent) and see a Doctor. You may have a problem, dive doctor would be better.

  3. #23
    RBW Member Tecdiverii is an unknown quantity at this point Tecdiverii's Avatar
    Join Date
    Sep 2013
    Location
    Germany
    Posts
    7
    Submatix Quantum

    Re: What do you think caused these symptoms...

    Hi there,

    fatigue, dry coughing,

    may be these symptoms are related to a Sarkoidose or Morbus Boeck

    chest pain may also related to a Myocarditis or a Pneumonia


    Take an X-ray of the Chest, if there are prominent Hilus Lymph Nodes you need more Investigation by a Specialist and go to a Doctor.
    There are raised levels of Sakoidose at Fire Fighters exposed to Mineral Dusts at 9/11. We are exposed to Sofnolime Dusts every Dive, may be there is a link.

    Wet coughing like Water Bubbles in the Lung and a decrease of the Symptoms fast after leaving the Water are more related to pulmonary edema.
    Last edited by Tecdiverii; 17th July 2014 at 12:33.

  4. #24
    RBW Member stephane.martinez is an unknown quantity at this point stephane.martinez's Avatar
    Join Date
    Mar 2014
    Location
    Israel
    Posts
    2
    Meg

    Re: What do you think caused these symptoms...

    Hi
    I found this info on Steramine-
    DANGER. Keep Out of Reach of Children. Corrosive. Causes irreversible eye damage and skin burns. Harmful if swallowed or absorbed through the skin. Do not get into eyes, on skin or on clothing. Wear goggles or face shield and rubber gloves and protective clothing when handling. Wash thoroughly with soap and water after handling and before eating, drinking, chewing gum, using tobacco or using the toilet. Remove contaminated clothing and wash clothing before reuse.

    Before using STERAMINE, food products and packaging materials must be removed from the room or carefully protected. Do not use STERAMINE to clean or disinfect glassware, utensils, dishes or interior surfaces of appliances
    this is a link to this web page -http://www.drugs.com/vet/steramine.html
    I know it is vet page but I dont think it change anything.
    My conclusion is stop using Steramine

  5. #25
    RBW Member izze will become famous soon enough izze will become famous soon enough izze will become famous soon enough izze will become famous soon enough izze's Avatar
    Join Date
    Oct 2007
    Location
    Sweden
    Posts
    66
    JJ

    Re: What do you think caused these symptoms...

    Acute extrinsic allergic alveolitis or possibly organic dust toxic syndrome matches the symptoms and the various options for exposure. My bet is on the former (usually called hypersensitivity pneumonitis in American literature). Dry cough and flu-like symptoms with a 4-12 hour delay is the most common presentation and I'd wager on the Steramine as the cause.

    Sarcoidosis and immersion pulmonary oedema doesn't match presentation and delay of onset.

    Disclaimer: I'm a specialist in internal medicine, working mainly in pulmonology.

  6. #26
    New Member
    saveourseas has a brilliant future saveourseas has a brilliant future saveourseas has a brilliant future saveourseas has a brilliant future saveourseas has a brilliant future saveourseas has a brilliant future saveourseas has a brilliant future saveourseas has a brilliant future saveourseas has a brilliant future saveourseas has a brilliant future saveourseas has a brilliant future saveourseas's Avatar
    Join Date
    May 2005
    Location
    New York NY, Los Angeles CA, Dallas TX
    Posts
    712
    Mk15.5, Prism, Prism2

    Ray, Dolphin, Mk15

    Re: What do you think caused these symptoms...

    Quote Originally Posted by stephane.martinez  View Original Post
    Hi
    I found this info on Steramine-
    DANGER. Keep Out of Reach of Children. Corrosive. Causes irreversible eye damage and skin burns. Harmful if swallowed or absorbed through the skin. Do not get into eyes, on skin or on clothing. Wear goggles or face shield and rubber gloves and protective clothing when handling. Wash thoroughly with soap and water after handling and before eating, drinking, chewing gum, using tobacco or using the toilet. Remove contaminated clothing and wash clothing before reuse.

    Before using STERAMINE, food products and packaging materials must be removed from the room or carefully protected. Do not use STERAMINE to clean or disinfect glassware, utensils, dishes or interior surfaces of appliances
    this is a link to this web page -http://www.drugs.com/vet/steramine.html
    I know it is vet page but I dont think it change anything.
    My conclusion is stop using Steramine
    Here is the MSDS for the food-grade product. http://birite.com/wp-content/uploads...2/965584-N.pdf

    The hazards discussed on the MSDS are for the concentrated tablet ingestion. If you look at the directions for use (Food Grade use, not Veterinary Grade) you will see the proper indications for use.

    Quats are used not only as sanitizing rinses for food prep and service but also as contact lens cleaners, etc.

    With that said, it is quite possible that some people have a hyper-sensitivity. I would suggest changing sanitizing product to a non-quat-based solution and seeing if that helps.

    Also, while quats are good at sanitizing and even better because you don't rinse after use, they have essentially no effect as anti-fungals. I always recommend that every so often, counter lungs should be cleaned with an anti-fungal, as fungal growth can cause horrible, long-lasting reparatory issues.
    "However beautiful the strategy, you should occasionally look at the results." Winston Churchill
    A is A

  7. #27
    RBW Member izze will become famous soon enough izze will become famous soon enough izze will become famous soon enough izze will become famous soon enough izze's Avatar
    Join Date
    Oct 2007
    Location
    Sweden
    Posts
    66
    JJ

    Re: What do you think caused these symptoms...

    Here's the wikipedia entry for allergic alveolitis. Have a look at the symptoms for the acute version:

    Hypersensitivity pneumonitis - Wikipedia, the free encyclopedia

  8. #28
    RBW Member Lancer4545 is a splendid one to behold Lancer4545 is a splendid one to behold Lancer4545 is a splendid one to behold Lancer4545 is a splendid one to behold Lancer4545 is a splendid one to behold Lancer4545 is a splendid one to behold Lancer4545 is a splendid one to behold Lancer4545 is a splendid one to behold Lancer4545 is a splendid one to behold Lancer4545 is a splendid one to behold Lancer4545 is a splendid one to behold Lancer4545's Avatar
    Join Date
    Jun 2007
    Location
    Cairns QLD Australia
    Posts
    1,974
    Meg/Shearwater Pathfinder

    Re: What do you think caused these symptoms...

    I'm a bit bewildered as to who would have advised using Steramine.......The Factory approved Sterilizing agents for the Meg are diluted Betadine, Virkon or Virkon S and Buddy Clean......Although the Buddy Clean is more like drain cleaner and leaves a terrible after taste.

    Diluted Betadine is the easiest and most convenient.

    Regards,

    Lance

+ Reply to Thread
Page 3 of 3 FirstFirst 1 2 3

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts